# SDR SWAA2023062952636

- Difficulty date: May 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOASTAL ATTACH ANGLE IS CRACKED BS 440; LBL28; WL 154<[01] REMOVED FWD CARGO BAY INTERCOASTAL ATTACH ANGLE BS 440 LBL28 WL154. LOCATED AND DRILLED NEW ANGLE P/N 143A7502U155 LOT: 1519478-4 PO: 907139/4. IAW SRM 51-40-02-0G-0; SRM 51-30-01-0G-0.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION 3 OK TO INSTALL INTERCOSTAL GIVEN;[05] INSTALLED NEW ANGLE AT FWD CARGO BAY BS 440 LBL28 WL 154 IAW SRM 51-40-02-0G-0 & DWG 143A7505 ID:0118 REV:-.;[06] VERIFIED CORRECTIVE ACTION 5
